# SDR SWIA202404150003

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 50,722 hours, 33,460 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 LO PRESS IN THE AIR. COMPLETE LOSS OF HYD 3 FLUID. (FLIGHT 3196 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28087940 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED TROUBLESHOOTING OF HYD 3 LO PRESS MESSAGE IAW CRJ700 FIM 29-12-00. WHILE INSPECTING AIRCRAFT HYDRAULIC SYSTEM FOR LEAKS.  FOUND SEVERE LEAKAGE FROM R/H MLG SIDE-STAY-ASSEMBLY RETURN HOSE. REMOVED AND REPLACED R/H MLG SIDE-STAY-ASSEMBLY RETURN HOSE IAW AMM 32-11-12.  PERFORMED OPS CHECK OF  LANDING-GEAR EXTENSION/RETRACTION SYSTEM IAW AMM 32-30-00 OPS CHECK GOOD AT THIS TIME. SEE CP# 28088296-1 FOR LEAK CHECK INFORMATION. "
